On anisotropic estimates of Schauder type for solutions of elliptic equations
Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 788-791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_4_a3,
author = {S. N. Kruzhkov and M. Lopez},
title = {On anisotropic estimates of {Schauder} type for solutions of elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {788--791},
year = {1980},
volume = {254},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a3/}
}
S. N. Kruzhkov; M. Lopez. On anisotropic estimates of Schauder type for solutions of elliptic equations. Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 788-791. http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a3/